# SDR BAQA088356

- Difficulty date: October 2, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N199SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6396
- Aircraft time: 5,998 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94C16606
- Part serial: 21970
- Condition: Inoperative
- Location: Fuel Boost
- Part time: 398 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOOST PUMP INOPERATIVE. HARD CARD ENCLOSED.  REPLACED WITH SERVICEABLE UNIT.
